sexologist-icon
Two ipill in half a month
On 23 July I took an ipill and after a few days I had a bit of spotting and almost half a month later in August I took an ipill again which led me to have heavy bleeding on 21 August and it stopped after 3-4 days.so, should I expect my normal. Periods around 21 st of this month or will they get missed?
140 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Mostly will get
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Mostly you’ll get.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Mostly around that time Also practice safer contraceptive
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Can get mostly
Health Tips
Reach Practo profile for further assistance. Consultant Obstetrician n Gynaecologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.